ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 16 Issue 3, July 1969

A Simplified Format for the Model Elimination Theorem-Proving Procedure
D. W. Loveland
Pages: 349-363
DOI: 10.1145/321526.321527

A Planning Problem Solver Based on Look-Ahead in Stochastic Game Trees
Erik J. Sandewall
Pages: 364-382
DOI: 10.1145/321526.321528

Nested Stack Automata
Alfred V. Aho
Pages: 383-406
DOI: 10.1145/321526.321529

On the Simplicity and Speed of Programs for Computing Infinite Sets of Natural Numbers
Gregory J. Chaitin
Pages: 407-422
DOI: 10.1145/321526.321530

A Syntax-Analysis Procedure for Unambiguous Context-Free Grammars
T. Kasami, K. Torii
Pages: 423-431
DOI: 10.1145/321526.321531

On the Periodic Representations and the Reducibility of Periodic Automata
Jerzy W. Grzymala-Busse
Pages: 432-441
DOI: 10.1145/321526.321532

Lattice Functions, Pair Algebras, and Finite-State Machines
C. L. Liu
Pages: 442-454
DOI: 10.1145/321526.321533

An Algorithm for Finding a Minimum Equivalent Graph of a Digraph
Dennis M. Moyles, Gerald L. Thompson
Pages: 455-460
DOI: 10.1145/321526.321534

A Generalization of Shift-Register Sequence Generators
I. S. Reed, Rein Turn
Pages: 461-473
DOI: 10.1145/321526.321535

Organization of Large Scale Fourier Processors
Marshall C. Pease
Pages: 474-482
DOI: 10.1145/321526.321536

Notes on the Adaptive Simpson Quadrature Routine
J. N. Lyness
Pages: 483-495
DOI: 10.1145/321526.321537

A New Look at the Numerical Integration of Ordinary Differential Equations
H. S. Rahme
Pages: 496-506
DOI: 10.1145/321526.321538

On Monotone Decomposable Operators
A. Tal
Pages: 507-510
DOI: 10.1145/321526.321539

A Stochastic Approximation Method for Optimization Problems
Tamio Shimizu
Pages: 511-516
DOI: 10.1145/321526.321540